MathSciNet Relay Station
MathSciNet bibliographic data
MR2391242 47A99 (47B99)
Ando, Tsuyoshi Positivity of operator-matrices of Hua-type. Banach J. Math. Anal. 2 (2008), no. 2, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement